Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1989, Volume 28, Number 1, Pages 105–116 (Mi al2049)  

The property of $t$-retraceability and automorphisms of the lattice of recursively enumerable sets

Yu. D. Shmidt


Full text: PDF file (4713 kB)

English version:
DOI: https://doi.org/10.1007/BF01980610

Bibliographic databases:

UDC: 510.5
Received: 30.09.1987

Citation: Yu. D. Shmidt, “The property of $t$-retraceability and automorphisms of the lattice of recursively enumerable sets”, Algebra Logika, 28:1 (1989), 105–116

Citation in format AMSBIB
\Bibitem{Shm89}
\by Yu.~D.~Shmidt
\paper The property of $t$-retraceability and automorphisms of the
lattice of recursively enumerable sets
\jour Algebra Logika
\yr 1989
\vol 28
\issue 1
\pages 105--116
\mathnet{http://mi.mathnet.ru/al2049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061860}


Linking options:
  • http://mi.mathnet.ru/eng/al2049
  • http://mi.mathnet.ru/eng/al/v28/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021